# SDR WVER2015101800012

- Difficulty date: October 18, 2015
- Submitted: October 29, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N242LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15076
- Aircraft time: 15,383 hours, 15,091 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: CC67010046
- Condition: Nicked
- Location: Rt Wing
- Part time: 185,383 hours, 15,091 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SB 670BA-57-020, SHOP FLOOR FINDS 1 FASTENER HOLE ON RT WING PLANK MEASURING .453" WITH A NICK AT LOWER EDGE OF HOLE INNER DIAMETER.  REPAIRED DAMAGE FASTENER HOLE IAW REO 690-57-21-204, REV.
